See Alike in...

Alike App

Browser

EJ18

618d

Just curious, but does anyone get an anxious/antsy feeling from their medication? I take Abilify and I'm wondering if it's the medication causing this feeling.

    • EJ18

      614d

      Thanks, I appreciate it

    • FlamingDirigible

      614d

      Def let your doctor know, Abilify can increase anxiety and restlessness. I was on it until I switched to a different formula of aripiprazole called Aristada.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion